# SDR UIEA2019102105768

- Difficulty date: October 21, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,499 hours, 24,751 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP PRESS, QRH COMPLETED.( PERFORMED OPS TEST IAW AMM 28-22-00, OPS CHECK GOOD. )
